Steroid treatments are over. No more IVs or blood work for a while, and I am so relieved. My poor arms are looking like a mangled blueberry pancake. Thank ALL the powers that be that is over.
NOPE, Wrong Again!! My whole body is swelled up, I look like I have Mumps!! I hurt everywhere, intense shaking and hot flashes. I feel really off and I keep sweating. I went to pick up my daughter from our friends house and Mom took 1 look at me and asked if I was OK. I normally say I’m fine right off, but I replied, “You know, I’m not OK.” She is a pharmacist, I’m a 1st responder. (or was) I grabbed my med kit and she took my BP 100/50. Um yeah that’s really off. I was trembling and having trouble standing. So we left the girls there and headed off to the ER. They tossed me in a wheel chair and took blood, my BP was 136/98. When I got to a room they gave me an IV. And HOLY COW the nurse went for a deep vein!! Well that’s probably because I have track marks all over my arms and there wasn’t anywhere left that was shallow!!
We all know that an ER is about turnout and trauma. I have to say I felt very rushed. They said my potassium was dangerously low and the rest is just a side effect of the steroids. 10 minutes of IV fluids and 8 potassium pills, I’m out the door again……..
Yeah I’m not feeling so great about this experience. I am thinking its time to contact my GP, like asap. Well now I’m at my Moms for the night, my car is at my friends house and I look like a purple pocked chipmunk. No More Needles PLEASE!!!!